Alert archive / Delaware / Areal Flood Advisories in 2013
Areal Flood Advisory 99, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 12, 2013, 7:21 AM EDT for Sussex County, Delaware. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2013, 7:21 AM EDT (11:21 UTC)
- Expired
- Jul 12, 2013, 5:23 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 18 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 11.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 12, 6:31 AM EDT, 50 minutes earlier.
Area forecast discussion, Jul 12, 6:31 AM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 AM EDT FRI JUL 12 2013
.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN NEARBY THROUGH TODAY, STALLING JUST
TO OUR SOUTH AND EAST. THIS FRONT WILL THEN RETROGRADE WESTWARD AND
DISSIPATE OVER THE WEEKEND AS BERMUDA HIGH PRESSURE ACROSS THE
WESTERN ATLANTIC BUILDS BACK INTO OUR REGION. THIS HIGH PRESSURE
WILL INFLUENCE OUR WEATHER THROUGH THE END OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EXCESSIVE RAINFALL APPEARS TO HAVE OCCURRED ON KENT ISLAND QUEEN
ANNES COUNTY MD EARLY THIS MORNING. DUAL POL AND FFMP INDICATE
AROUND 4 INCHES SO FAR SINCE ABOUT 330 AM... NEAR STEVENSVILLE.
WE MAY NEED TO ISSUE ANOTHER FFW SHORTLY WITHIN THE AREA COVERED
BY A FLOOD ADVISORY.
CONDITIONS STILL LOOK FAVORABLE FOR SHORT TERM EXCESSIVE DELUGES...
TO OCCUR BUT MOVE TO OTHER AREAS TODAY. THIS ESPECIALLY THIS
AFTN/EVENING IF TSTMS OCCUR. ITS A COMBINATION OF SLOW MOVEMENT OF
HEAVY SHOWERS...A SHORT WAVE DEVELOPING NWD FROM DELMARVA INTO
THE DEL VALLEY OF E PA W NJ THIS EVENING AND 850-700MB JET CORES
GETTING ORGANIZED IN OUR AREA WITH CONSIDERABLE LOW LVL LIFT FROM
CONVERGENCE.
YOU SAW WHAT HAPPENED JUST SW OF DCA EARLY THIS MORNING.
PWAT GROWS TO 2 INCHES NEAR PHL LATE TODAY.
SO THE POPS ARE BLENDED 00Z/12 GFS/NAM WITH THE 21Z/11 SREF. THE
TEMPS...OFFER A AN OPPORTUNITY FOR ENOUGH SUN FOR A TIME TO GET
UP TO ARD 80-82F AND FAVORED THE WARMER OF THE GFS/NAM GUIDANCE.
GUSTY NE WINDS TO 20 OR 25 MPH POSSIBLE IN NJ E PA FOR A COUPLE
OF HOURS THIS AFTN AND THIS COULD ASSIST NEW BANDS OF HEAVY RAIN
FURTHER NORTH THAN WHAT HAS OCCURRED SO FAR...AS OF 6AM TODAY (THE
INCREASED CNV AIDING LIFT).
FFA STARTED AT 12Z BUT MOST OF THE ACTION SHOULD BE THIS AFTN/EVENING.
MODELS HAVE NOT BEEN THAT GOOD AT GEOGRAPHICAL FOCUS OF THE
EXCESSIVE RAINS SO NO GUARANTEES BUT THOUGHT IT WISE TO POST THE
FFA.
COLLABORATED WITH LWX ON THE HEADLINE...WHERE THEY HAVE ON GOING
FF AT 3 AM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
HEAVY RAINS APPEAR LIKELY FOR A PORTION OF OUR AREA...AT LEAST FOR
THIS EVENING. IT MAY TURN OUT THAT MOST OF THE LIFT AND THREAT FOR
HEAVY RAIN ENDS BY 06Z? MODELS DIFFER ON THEIR SOLNS.
POTENTIAL EXISTS FOR NARROW BANDS OF VERY HEAVY SHOWERS AND
ISOLATED TSTMS AT LEAST EARLY TONIGHT AS THE WARM FRONT TRIES TO
LIFT NORTH AND WIND FIELDS BETWEEN 925 MB AND 700MB BECOME CONCENTRATED-
NOSED N-S INTO OUR AREA FROM VA. PWAT CONTINUES NEAR 2 INCHES
THROUGH THE NIGHT ALONG I95 FROM MD TO CENTRAL NJ. PATCHY FOG
ALONG THE WARM FRONT LATE...ESPECIALLY KPHL-KACY SOUTHWARD.
TEMPS/WINDS/DEWS ARE 50 50 BLENDED 00Z/12 NAM/GFS MOS.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
TO START THE LONG TERM, A STALLED FRONTAL BOUNDARY IS FORECAST TO BE
OVER OR JUST TO THE SOUTH AND EAST OF OUR REGION EARLY SATURDAY.
MODEL GUIDANCE SHOWS THIS BOUNDARY BEING PUSHED WESTWARD THROUGH THE
COURSE OF THE DAY AS BERMUDA HIGH PRESSURE OVER THE WESTERN ATLANTIC
OCEAN RETROGRADES WESTWARD TO THE EASTERN SEABOARD. THE FRONTAL
BOUNDARY IS EXPECTED TO DISSIPATE AS IT IS PUSHED WESTWARD, WITH THE
BERMUDA HIGH SPREADING ACROSS THE MID ATLANTIC STATES THROUGH THE
REMAINDER OF THE WEEKEND. ALOFT, A MID-LEVEL HIGH ALSO SPREADS OVER
THE REGION WITH INCREASING THICKNESSES, AS A MID LEVEL CUT-OFF LOW
IS PUSHED SOUTHWEST AND AWAY FROM THE REGION, THROUGH THE TENNESSEE
VALLEY AND ACROSS THE SOUTHERN PLAINS. THIS OVERALL PATTERN THEN
LOOKS TO HOLD ON THROUGH THE MAJORITY OF THE UPCOMING WORK WEEK,
WITH A SURFACE/MID LEVEL HIGH ACROSS THE REGION; ALTHOUGH, THE FLOW
ALOFT DOES BECOME MORE ZONAL TOWARD THE END OF NEXT WEEK.
WITH THE BERMUDA HIGH THE MAIN FEATURE INFLUENCING OUR SENSIBLE
WEATHER FROM LATE THIS WEEKEND AND INTO NEXT WEEK, A WARM AND MUGGY
AIRMASS WILL BE IN PLACE, WITH DEWPOINTS RISING BACK INTO THE LOWER
AND PERHAPS MID 70S ACROSS THE REGION THROUGH MID-WEEK. TEMPERATURES
WILL ALSO BE ON THE RISE INTO NEXT WEEK, WITH WEDNESDAY AND THURSDAY
PERHAPS BEING THE WARMEST DAYS, AS 850/925MB MODEL TEMPS SUGGEST
HIGHS PEAKING IN THE LOWER TO PERHAPS MID 90S. IN ADDITION, THIS
PATTERN ALSO SUPPORTS DIURNALLY DRIVEN CONVECTION, AS DAYTIME
HEATING DESTABILIZES THE ATMOSPHERE AND YIELDS DAILY SCATTERED
SHOWERS AND THUNDERSTORMS.
&&
.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 12Z...ALREADY STRATUS NEAR 300 FT VCNTY KMIV/KACY. OTRW
MAINLY VFR CIGS. SCT HEAVY SHOWERS. MAINLY N-NE WIND 5-15 KT.
TODAY AFTER 12Z...GENERAL VFR CIGS (EXCEPT IFR CIGS VCNTY KMIV AND
KACY TO START) PROBABLY BECOMING MVFR OR IFR CIGS DURING THE AFTN KPHL-
KACY SOUTH AS SHOWERS TEND TO INCREASE IN COVERAGE WITH ISOLATED
EMBEDDED TSTMS. VSBY RESTRICTION BRIEFLY TO 1 MI IN HEAVY SHOWERS.
FURTHER N VCNTY KABE AND KRDG/KTTN...VFR CIGS EXPECTED MOST OF THE
DAY.
N-NE WIND WITH GUSTS INCREASING TO 20 KT IN THE AFTN.
TONIGHT...WIDESPREAD CIGS 500-1500 FT AS A WARM FRONT LIFTS
NORTH. SCT HEAVY SHOWERS AND ISOLATED EMBEDDED TSTMS. VSBY
RESTRICTION TO 1 MI POSSIBLY IN SHOWERS AND OR PATCHY FOG.
OUTLOOK...
SATURDAY AND SUNDAY...MOSTLY VFR CONDITIONS. SCATTERED SHWRS/TSTORMS
COULD PRODUCE LOCALLY REDUCED CIGS/VSBYS TO MVFR OR LOWER.
MONDAY AND TUESDAY...MAINLY VFR CONDITIONS. ISOLATED SHWRS/TSTORMS
EACH AFTN/EVE COULD PRODUCE LOCAL MVFR OR LOWER CONDITIONS.
&&
.MARINE...
SCA HEADLINE FOR MUCH OF THE NJ COAST THIS AFTN/EVE. MARGINAL
20-25 KT NE WIND GUSTS AND 5 FT SEAS.
WE MAY NEED TO EXTEND THE HEADLINE DOWN TO FAR S NJ AND THE DE ATLC
COASTAL WATERS FOR TONIGHT BUT ATTM DID NOT HAVE CONFIDENCE IN WAA
SEAS BUILDING TO 5 FT THERE. CAPPED THE SEAS TONIGHT AT 5 FT
DESPITE SOME GUIDANCE OFFERING 6 FT.
OUTLOOK...
FOR THE MOST PART, SUB-SCA CONDITIONS ARE EXPECTED FOR OUR COASTAL
WATERS AND DELAWARE BAY THROUGH THE WEEKEND AND EARLY NEXT WEEK. THE
POSSIBILITY DOES EXIST, HOWEVER, FOR SEAS AROUND 5 FEET FOR OUR
COASTAL WATERS EARLY SATURDAY WITH A TIGHTENED GRADIENT ACROSS THE
AREA, AS A STALLED FRONTAL BOUNDARY REMAINS NEARBY. THIS BOUNDARY IS
EXPECTED TO MOVE WESTWARD AND DISSIPATE, ALLOWING THE GRADIENT TO
RELAX LATER SATURDAY.
IN ADDITION THIS WEEKEND AND EARLY NEXT WEEK, SCATTERED SHOWERS AND
TSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING WHICH COULD CAUSE
REDUCED VISIBILITIES AND LOCALLY GUSTY WINDS.
&&
.HYDROLOGY...
PWAT 2 INCHES IN FAR S DE AND THE 2 INCH PWAT MOVES NORTH TO I95-195
THIS AFTN AND REMAINS AXISED THERE THROUGH TONIGHT. SOME CONCERN
FOR ISOLATED FF PRODUCING RAINS IN SW SUSSEX COUNTY DE WHERE VULNERABILITY
EXISTS TO 1.4 INCHES IN 1 HR BUT LIMITED THE FFA TO THE URBAN AND
HILLY AREAS OF SE PA/NE MD AND FAR N DE WHERE GREATER REAL ESTATE
MAY BE SUBJECT TO SIGNIFICANT FLOODING?
REFERENCE NEAR AND SHORT TERM SECTIONS FOR MORE DETAILS.
WE DID NOTE THAT THIS MORNINGS FF RAINS WERE JUST N OF A WEAK
1012MB SFC LOW. WE MAY NOT HAVE THAT FEATURE IN OUR AREA LATE
TODAY BUT THERE SHOULD BE A STRONG SFC CNV ZONE DEVELOPING JUST
SE OF I95.
&&
.RIP CURRENTS...
THERE IS A LOW RISK FOR ENHANCED RIP CURRENT ACTIVITY TODAY ALONG
THE NEW JERSEY AND DELAWARE COASTS. SMALL CHC THIS RISK NEEDS TO
BE RAISED TO MDT THIS AFTN DEPENDENT ON HOW STRONG THE ONSHORE
FLOW AND BUILDING SHORT PERIOD SEAS.
&&
.CLIMATE...
FIRST 11 DAYS AVERAGING FROM AROUND 4 DEGS ABOVE NORMAL VCNTY
KPHL-KACY TO BETWEEN 5 AND 6 DEGS ABOVE NORMAL ELSEWHERE IN OUR
AREA AS NIGHTS HAVE BEEN QUITE MILD.
WITH A HEAT WAVE POSSIBLE NEXT WEEK...POSITIVE DEPARTURES FROM
NORMAL SHOULD INCREASE THIS COMING WEEK OF THE 15TH-19TH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ070-071-101-102-
104.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ016>018.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 2 AM EDT
SATURDAY FOR ANZ450>452.
&&
SYNOPSIS...KLINE
NEAR TERM...DRAG 630
SHORT TERM...DRAG 630
LONG TERM...KLINE
AVIATION...DRAG/KLINE 630
MARINE...DRAG/KLINE 630
HYDROLOGY...630
RIP CURRENTS...
CLIMATE...Hazardous weather outlook, Jul 12, 4:23 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 423 AM EDT FRI JUL 12 2013 NJZ015-019-027-PAZ103-105-106-130830- MERCER-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON- WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 423 AM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100 DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017-018-PAZ070-071-101-102-104-130830- NEW CASTLE-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY- 423 AM EDT FRI JUL 12 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100 DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>024-130830- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 423 AM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. BRIEF HEAVY SHOWERS AND THUNDERSTORMS MAY PRODUCE POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100 DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-NJZ016-130830- CECIL-SALEM- 423 AM EDT FRI JUL 12 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100 DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>014-020-026-PAZ060>062-130830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-BERKS-LEHIGH-NORTHAMPTON- 423 AM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY REACH THE UPPER 90S TO 100 DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-130830- CARBON-MONROE- 423 AM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 423 AM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 3:51 AM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI JUL 12 2013
MDZ015-120830-
QUEEN ANNE'S MD-
351 AM EDT FRI JUL 12 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN QUEEN
ANNE'S COUNTY...
AT 346 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROMANCOKE TO TILGHMAN ISLAND. THESE STORMS WERE NEARLY STATIONARY.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THESE STORMS WILL BE NEAR KENT POINT AROUND 430
AM.
LAT...LON 3887 7637 3894 7637 3904 7632 3904 7631
3892 7630 3891 7631 3890 7631 3889 7633
3886 7632 3883 7638 3886 7639
FORECASTER: DRAGSpecial weather statement, Jul 12, 4:27 AM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 AM EDT FRI JUL 12 2013
MDZ015-120900-
QUEEN ANNE'S MD-
427 AM EDT FRI JUL 12 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN QUEEN
ANNE'S COUNTY...
AT 425 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STEVENSVILLE SOUTH TO ROMANCOKE...MOVING WEST AT 5 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THESE STORMS WILL BE NEAR KENT POINT AROUND 440
AM.
LAT...LON 3887 7637 3894 7637 3903 7632 3903 7631
3896 7628 3891 7630 3889 7633 3886 7632
3883 7638 3885 7639
FORECASTER: DRAGLocal storm report, Jul 12, 6:57 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 AM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD STEVENSVILLE 38.98N 76.31W
07/12/2013 QUEEN ANNE'S MD 911 CALL CENTER
FLOODING ALONG ROUTE 8 JUST SOUTH OF STEVENSVILLE...
FROM BATTS NECK ROAD SOUTHWARD... WITH ABOUT 4 INCHES OF
WATER COVERING THE ROAD.
&&
EVENT NUMBER PHI1300262
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:45 AM EDT | Small Craft Advisory | PHI | 25 hr | |
| Jul 12, 4:08 AM EDT | Flash Flood Watch | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 17 hr |
| Jul 12, 2:29 PM EDT | Areal Flood Advisory | PHI | Cape May | 6 hr |
| Jul 12, 4:00 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland, Salem | 7 hr |
| Jul 12, 4:04 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 2 more | 4 hr |
| Jul 12, 4:23 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth, Somerset | 4 hr |
| Jul 12, 4:47 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 12, 5:54 PM EDT | Special Weather Statement | PHI | Atlantic, Camden | 66 min |
| Jul 12, 6:54 PM EDT | Special Weather Statement | PHI | Atlantic, Camden | 66 min |
| Jul 12, 7:57 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Ocean | 63 min |
| Jul 12, 9:13 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery | 4 hr |
| Jul 12, 10:01 AM EDT | Flash Flood Warning | PHI | Delaware | 4 hr |
| Jul 12, 10:49 AM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jul 12, 9:20 AM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 8 hr |
| Jul 12, 12:15 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 14 hr |
| Jul 12, 1:18 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
| Jul 12, 1:24 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 12, 1:33 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 12, 5:18 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
Nearby
Areal Flood Advisories in Delaware, 2013Every areal flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.